# SDR HNAA0700042

- Difficulty date: February 27, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 37,435 hours, 40,856 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED NOSE GEAR ADVISORY LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  CREW DECLARED AND EMERGENCY, CYCLED GEAR BUT INDICATION REMAINED UNSAFE, PERFORMED SEVERAL TOWER FLYBY'S AND GEAR APPEARED TO BE DOWN.  FLIGHT LANDED SAFELY.  FOUND SEVERAL LARGE CRACKS IN THE NOSE GEAR DECK.  REPAIRED DECK AND SURROUNDING STRUCTURE IN ACCORDANCE WITH ENGINEERING ORDER EO8-53-07-3059.
